# SDR DHL9872125D

- Difficulty date: July 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, CORROSION UNDER NUT PLATES IN AFT BAGGAGE BIN AT FLOOR PANEL ATTACH INTERCOSTAL BETWEEN STA 950A AND 950B LBL 26.  REPLACED ANGLE PER SRM 53-10-2, 1 X 1 X 18.  N/R 3237.
